MAUDE Adverse Event Report: DEPUY MITEK LLC US MINILOK QA+#0 OC OS-2; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MINILOK QA+#0 OC OS-2; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212849
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up medwatch will be filed as appropriate.Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a hand surgery on (b)(6) 2020, it was observed that a minilok qa+ w/ #0 ocord and os-2 needle w/bit broke.Another like device was used to complete procedure with no surgical delay or patient consequence reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that during a hand surgery a minilok qa+ w/ #0 ocord and os-2 needle w/bit broke.The device was received and inspected.Visual observations reveal the anchor was received separately from the inserter.No anomalies were noted on the anchor.The suture cover was removed to review the sutures integrity; however, they were not returned.No anomalies could be found on the inserter and the drill bit; however, the inserter was found to have a spot of biological matter.According with the visual inspection results, this complaint cannot be confirmed.Considering that the anchor is not broken and no anomalies were found on the inserter, we cannot determine a root cause why the customer experienced the reported failure.A manufacturing record evaluation was performed for the finished device lot number: 6l75668, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: : d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi:(b)(4).

Brand Name
MINILOK QA+#0 OC OS-2
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10928616
Report Number1221934-2020-03644
Device Sequence Number19629886
Product Code MAI
UDI-Device Identifier10886705002382
UDI-Public10886705002382
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number212849
Device Catalogue Number212849
Device Lot Number6L75668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2020
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer12/08/2020
12/21/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date12/09/2020
12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1